# SDR DALA2025111108231

- Difficulty date: November 10, 2025
- Submitted: November 11, 2025
- Operation: Air carrier
- Aircraft: N363NB
- Make and model: Airbus A319-114
- Aircraft serial: 1990
- Aircraft time: 51,840 hours, 27,122 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Dampener
- Condition: No Test
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DONT PASS OPERATIONAL TEST EMERGENCY DOOR DAMPER ON PASSENGER CREW DOOR 832.   REMOVED UNSERVICEABLE DOOR DAMPER AND EMERGENCY OPERATION CYLINDER AT PASSENGER CREW DOOR 832 AS PER A320 FAM AMM 52-13-14-000-001-B. (1297664).
